Results 1 to 12 of 12
  1. #1
    ppwc1985's Avatar
    ppwc1985 is offline Productive Member
    Join Date
    Jun 2012
    Location
    CT
    Posts
    1,928

    Breathing problems on t3

    I'm on trt and I started a blast may 10, I kept trt dose for first 4 weeks. Started 100mg var and 50 mcg of t3. I have ran this same combination twice before with no problems. After one week I started have difficulty breathing when doing cardio and lying down to go to sleep.
    After two weeks I couldn't take it anymore and stopped the t3 because I know that can be one of the side effects. After a few days breathing was back to normal. In the past I have ran t3 up to 120 mcg with no issues. Could I have just become sensitive to it, the last few times I ran it I was not on trt.

  2. #2
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Get bloodwork (I'm mostly interested in the CBC).

  3. #3
    ppwc1985's Avatar
    ppwc1985 is offline Productive Member
    Join Date
    Jun 2012
    Location
    CT
    Posts
    1,928
    I'm gonna get mid cycle bloods here in about week, I throw that in. But I'm fine now it was just when I was on the t3. As soon as I stopped went back to normal.

  4. #4
    yettibecsuse is offline Associate Member
    Join Date
    May 2014
    Location
    Australia
    Posts
    155
    Ran a test period of t3 for six weeks; 2 weeks after tested both t3 and t4 got back to normal- same results as before running the t3; all good; its a good idea to get bloods keep an accurate check on things pre and post as these are the only accurate measures; i keep them the results in a diary/journal along side training and eating. In aus we don't pay for tests they can be added to our medicare, if you had to pay that would be a pain.

  5. #5
    MuscleInk's Avatar
    MuscleInk is offline Knowledgeable Member
    Join Date
    Jun 2012
    Location
    A rock & a hard place
    Posts
    13,449
    Blood work as advised. CMP and CBC should be standards as recommended above.

    I've run T3 as high as 200mcg for a short period. Typical symptoms were experienced at high dose (hyperhidrosis, heat intolerance, nervousness, rapid heart rate, fatigue. I recommend checking you BP as well. Excessive thyroid secretion can result in a "thyroid storm" where shortness of breath and very elevated BP are hallmarks of the condition, but this event is more common in elderly populations.

  6. #6
    NEFLRick is offline Associate Member
    Join Date
    Sep 2013
    Posts
    392
    What were you running it at this time? I've been running it for about 2 months. I'm at 100mcg with no problems but I have no reason to go higher at the moment.

    Maybe the place you previously got it under-dosed it and this place dosed it correctly?

  7. #7
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    I have only ever experienced this when running tren with t33 but always attributed it to the tren. Im curious as to the outcome here.

  8. #8
    ppwc1985's Avatar
    ppwc1985 is offline Productive Member
    Join Date
    Jun 2012
    Location
    CT
    Posts
    1,928
    I'm gonna get bloods next week, but the problem is gone since I stopped. I always use same source. Like I said I have ran it at way higher doses and never had problems.

  9. #9
    ppwc1985's Avatar
    ppwc1985 is offline Productive Member
    Join Date
    Jun 2012
    Location
    CT
    Posts
    1,928
    Quote Originally Posted by MuscleInk
    Blood work as advised. CMP and CBC should be standards as recommended above. I've run T3 as high as 200mcg for a short period. Typical symptoms were experienced at high dose (hyperhidrosis, heat intolerance, nervousness, rapid heart rate, fatigue. I recommend checking you BP as well. Excessive thyroid secretion can result in a "thyroid storm" where shortness of breath and very elevated BP are hallmarks of the condition, but this event is more common in elderly populations.
    This thyroid storm sounds exactly like what happened. Hmmm I'm only 47, I check bp once or twice a day. Runs up to 140/88 on cycle, otherwise I'm on bp meds so it's gtg. Maybe I just can't run it anymore?

  10. #10
    ppwc1985's Avatar
    ppwc1985 is offline Productive Member
    Join Date
    Jun 2012
    Location
    CT
    Posts
    1,928
    Talking to the wife and the high bp also happened during these breathing episodes. I write it down and it went up to highest reading was 159/94. Muscleink can you explain more about this thyroid storm?

  11. #11
    MuscleInk's Avatar
    MuscleInk is offline Knowledgeable Member
    Join Date
    Jun 2012
    Location
    A rock & a hard place
    Posts
    13,449
    Quote Originally Posted by ppwc1985 View Post
    Talking to the wife and the high bp also happened during these breathing episodes. I write it down and it went up to highest reading was 159/94. Muscleink can you explain more about this thyroid storm?
    Thyroid storm is a life-threatening condition involving an exacerbated thyroid response.

    Unlike clinical hyperthyroidism resulting in hyperhidrosis (sweating), heat intolerance, palpitations and weight loss - thyroid storm symptoms are more severe, require emergent care, and are characterized by:

    Fever (above 103F typically)
    Extreme dehydration
    Exophthalmos (extreme cases)
    Tachycardia/bradycardia
    Nausea
    Vomiting
    Diarrhea
    Confusuon
    Disorientation
    Heart failure
    Death

  12. #12
    ppwc1985's Avatar
    ppwc1985 is offline Productive Member
    Join Date
    Jun 2012
    Location
    CT
    Posts
    1,928
    Quote Originally Posted by MuscleInk
    Thyroid storm is a life-threatening condition involving an exacerbated thyroid response. Unlike clinical hyperthyroidism resulting in hyperhidrosis (sweating), heat intolerance, palpitations and weight loss - thyroid storm symptoms are more severe, require emergent care, and are characterized by: Fever (above 103F typically) Extreme dehydration Exophthalmos (extreme cases) Tachycardia/bradycardia Nausea Vomiting Diarrhea Confusuon Disorientation Heart failure Death
    That don't sound to good!! I think I'll just stay away from t3, maybe I have become sensitive to it since starting trt.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •